| Catalog Number |
48232480 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via the russian health authority that a patient experienced pain approximately 26 months after implantation following a physical altercation and "heavy physical labor." imaging revealed the fracture of two xia rods.Revision surgery has not been performed.This report captures the first of two rods.
Additional Manufacturer Narrative
H3 other text : device remains implanted.